| Model Number |
VENUL14060 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.However, an image was provided for review.The investigation of the reported event is currently underway.Expiry date: 08/2022.Device pending return.
Event or Problem Description
It was reported that during a stent deployment procedure, the stent allegedly failed to expand.There was no reported patient injury.
Event or Problem Description
It was reported that during a stent deployment procedure through left common femoral vein via iliac vein, the stent allegedly failed to expand.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the sample was returned for evaluation.The condition of the returned delivery system confirmed an expansion issue.The stent brake of the inner catheter which had been under the stent during deployment was found shifted to distal with compression, heavy imprints, and superficial deformation which indicated that the stent adhered to the stent brake leading to breakaway and shifting upon removal.Image provided with hourglass like deformation in the area of the silicone brake further confirmed that the stent was adhering to the inner catheter stent brake, which leads to a confirmed result for expansion issue.A definite root cause for the reported event could not be determined based upon the available information.Labeling review: a review of the relevant instructions for use for this product was conducted.The instructions for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.H10: b5, d4 (expiry date: 08/2022), g3.H11: h6(method, result).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
Additional Manufacturer Narrative
H10: a voluntary recall has been initiated for the venovo¿ venous stent system 9f which was product catalog/lot number specific.Reportedly the proximal end of the stent does not immediately expand upon deployment.The proximal end of the stent remains connected to the delivery system.As a result of the field action, this event is being reported as a malfunction reportable event.H10: manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the sample was returned for evaluation.The condition of the returned delivery system confirmed an expansion issue.The stent brake of the inner catheter which had been under the stent during deployment was found shifted to distal with compression, heavy imprints, and superficial deformation which indicated that the stent adhered to the stent brake leading to breakaway and shifting upon removal.Image provided with hourglass like deformation in the area of the silicone brake further confirmed that the stent was adhering to the inner catheter stent brake, which leads to a confirmed result for expansion issue.A definite root cause for the reported event could not be determined based upon the available information.Labeling review: a review of the relevant instructions for use for this product was conducted.The instructions for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.H10: d4 (expiry date: 08/2022), h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
Event or Problem Description